MathSciNet Relay Station
MathSciNet bibliographic data
MR200734 47.80 (47.50)
Neuberger, J. W. An exponential formula for one-parameter semi-groups of nonlinear transformations. J. Math. Soc. Japan 18 1966 154–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement